Asymptotic integration of singularly perturbed problems in Hilbert space
Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1792-1805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_10_a7,
author = {M. A. Valiev and S. A. Lomov},
title = {Asymptotic integration of singularly perturbed problems in {Hilbert} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1792--1805},
year = {1981},
volume = {17},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_10_a7/}
}
M. A. Valiev; S. A. Lomov. Asymptotic integration of singularly perturbed problems in Hilbert space. Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1792-1805. http://geodesic.mathdoc.fr/item/DE_1981_17_10_a7/